# SDR 2007UALA02339

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 48,947 hours, 28,495 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ICE DETECTION LIGHT INOP.   [07-24-07]   REPLACED LAMP.
